# SDR DHL2005741504

- Difficulty date: April 14, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER TORQUE BOX CRACKED AT BS 1213 IN AFT STAIR WELL.  REMOVED EXISTING FASTENERS IN AREA AND CUT OUT DAMAGED SECTION (1 IN BY 1 IN) IAW B727 SRM 51-40-2 FIG 1.  FABRICATED DOUBLER 7075-T6 .032 PO NR 900878 (5 1/2 INCH BY 2 1/2 INCH), FILLER 7075-T6 .025 7075-T6 PO NR 900878 IAW B727 SRM 53-10-2 FIG 6 AN 51-40-2 FIG 1.  TREATED AN PRIMED REPAIR PARTS IAW B727 SRM 51-10-2.  INSTALLED REPAIR AT AFT AIRSTAIR TORQUE BOX IAW B727 SRM 51-40-2 FIG 2, FIG 1 AN 51-30-2.
